# SDR GRAA9634

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 5248 · Tail Cone Doors
- Part: Door Seal
- Condition: Dirty
- Location: Aft Press Bulkhd
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN FLIGHT.  THE AIRCRAFT RETURNED TO MYR WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE AFT PRESSURE BULKHEAD DOOR NOT SEALING.  MAINTENANCE REMOVED THE AFT PRESSURE BULKHEAD DOOR AND CLEANED THE SEAL.  MAINTENANCE REINSTALLED THE AFT PRESSURE BULKHEAD DOOR AND PRESSURIZED THE AIRCRAFT.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
